# SDR DALA14015553220

- Difficulty date: March 9, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 69,564 hours, 31,098 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON  TEE FITTING LOWER CURVE EDGE RIGHT SIDE THE E/E HATCH DOOR 833.   REPLACED TEE FITTING IAW SRM A320 51-72-11 AND DWG D52279040.
